Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thisguy771

Accutane Acne Scars

Recommended Posts

Ok, so I'm on my last month of accutane. Accutane caused me to get a lot of scars. I normally don't scar at all. I actually kind of regret using accutane cause in my family history I'd be done with acne in 2 years. Well now I have shallow scars on my cheeks and sides of my faces and very few scars on my forehead. What would be the best treatment for these types of scars and how much results should I see with the treatment? Thanks for taking the time to read this.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×